# SDR FDEA201212154310

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 85,364 hours, 35,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RECEIVED LEVEL 1 "HYD 3 ELEV OFF" ALERT.  NR 3 SYS INDICATED 4.4 GALLONS AND OVER A 10 MIN PERIOD DECREASED TO 4.0, DIVERTED.  DURING GEAR EXTENSION, NR 3 QTY DECREASED TO 1.7 GALLONS WITH "HYD 3 QTY LO".  AFTER LT TURN OFF RUNWAY, MX TOW IN.  FOUND O-RING TO HYD PRESSURE TRANSDUCER IN RT WHEEL WELL AT NR 3 SYS MANIFOLD BLOWN OUT.  R & R O-RING ON TRANSDUCER REF AMM 29-12-46-2 AND SERVICED  HYD TO PROPER QTY REF AMM 12-13-02.  PRESSURE AND LEAK CHECKS GOOD.
